# SDR UPS02839408

- Difficulty date: August 20, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DENT IN FUSELAGE SKIN AFT OF L4 DOOR.  COLD WORKED AND BLENDED IAW DC-8 SRM 53-2-0, WITHIN LIMITS.  NO CRACK NOTED IAW DAC NDT SRM 06-10-01.001.  FABBED IAW DC-8 SRM 53-2-1 FIG 10.  REPAIRED DENT IAW DC-8 SRM 53-2-1 FIG 10.
